Jump to content

Getting off Ativan???


Recommended Posts

Here is my question. I have been using ativan for about 3 months. I only have been taking like 1mg. the first week of using it. Then I would not take any for a couple of days, then I would take a half in the morning and half at nite. Well this has been going on for the last 3 months, ok?  I feel horrible, burning, muscle tension in my shoulders and burning, tingling in my legs and arms, and teeth sensitivity, has anyone else felt like there teeth hurt really bad? Head pressure, bad, upper arms feel like there is a vise around them.

 

My doctor put me on this ativan to come off lortab w/ds. He has only made my life a living Hell, by doing this. Anyone had the teeth sensitivity. I dont know to just quit taking the ativan and c/t or  what???  Any advice on any of this would be most helpful

Link to comment
Share on other sites

You went from the frying pan into the fire didn't you?  I'm sorry you're suffering so much, are you up for tapering from it so you can feel better?
Link to comment
Share on other sites

Yes, i sure did go from the frying pan into the fire. Yes, I would be up for tapering, just dont know how to do it. Any help is appreciated. Thank you
Link to comment
Share on other sites

If you have only been taking the ativan intermittently and not on a regular basis, you could probably just not take it again.  However, if you take it more often than not, you might do better tapering.
Link to comment
Share on other sites

×
×
  • Create New...